# SDR 9721549915

- Difficulty date: November 15, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N965N
- Make and model: Doug DC-9-31
- Aircraft serial: 47417
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Disconnected
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING LINE CHECK, FOUND CEILING EMERGENCY LIGHTS INOPERATIVE AT SEAT ROW 14.  MAINTENANCE RESOLDERED GROUND WIRE, OPERATIONAL CHECK OK.
